Please use this identifier to cite or link to this item:
|Title:||Delayed Hypersensitivity associated with Amoxicillin-Clavulanate.|
|Authors:||Copaescu, Ana;Rose, M;Mouhtouris, Effie;Chua, Kyra Y L;Holmes, Natasha E;Phillips, Elizabeth J;Trubiano, Jason A|
|Affiliation:||Department of Medicine, Austin Health, The University of Melbourne, Heidelberg, Victoria, Australia|
Institute for Immunology and Infectious Diseases, Murdoch University, Murdoch, Western Australia, Australia
Department of Infectious Diseases, Vanderbilt University Medical Centre, Nashville, Tennessee, USA
Centre for Antibiotic Allergy and Research, Department of Infectious Diseases, Austin Health, Heidelberg, Victoria, Australia
The National Centre for Infections in Cancer, Peter MacCallum Cancer Centre, Melbourne, Victoria, Australia
Department of Oncology, Sir Peter MacCallum Cancer Centre, The University of Melbourne, Parkville, Victoria, Australia
|Citation:||Allergy 2020; online first: 10 May|
|Appears in Collections:||Journal articles|
Files in This Item:
There are no files associated with this item.
Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.